Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Bounds for the Frequency of Misleading Bayes Inferences

D. Kerridge
The Annals of Mathematical Statistics
Vol. 34, No. 3 (Sep., 1963), pp. 1109-1110
Stable URL: http://www.jstor.org/stable/2238497
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1109
    1109
  • Thumbnail: Page 
1110
    1110